Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is defza drug causes hypocalcemia

Premium Questions

Dr. Panagiotis Zografakis MD

My labs show that my calcium level is extremely low to no calcium and abnormal. This causes severe cramping various places including my heart. What could be causing this as my doctor doesn't to be... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Mitaly MD

Does calcium channel blockers cause hypocalcemia or hypercalcemia? How about thiazide diuretics ... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Chobufo Ditah MD

What does sinus rhythm long QTC: possible hypocalcemia or T-U fusion mean ? it also says possible left atrial abnormality low qrs voltages in precordial leads. I am having some fluttering that used ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Matija Romic MD

Hi, Can you tell me why a calcium channel blocker would cause relaxation of muscles and dilation of vessels, but hypocalcemia would cause hyperexcitability and possible tetany? This is very confusing... View answer

Answered by : Dr. Matija Romic ( General & Family Physician)
Dr. Erion Spaho MD

this be hypocalcemia brought on by over consumption of the magnesium? ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)

Public Forum Discussions

Dr. Kathy Robinson MD

I have been on Nexium for over 10 years for reflux. Had been on Pepcid then on Prilosec now on Nexium. Better control with this. Last April I developed Hypocalcimia etiology unknown. Multiple tests done. No conclusion... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Hardik Sanghvi MD

Hi, My BF had hypocalcemia, his neck has been effected long time ago. Now from yesterday he has got ... suggest me what it is,. where we can go for his treatment and is there some permanant solution for his ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Ilir Sharka MD

added 5,000IU/day. However, about 2 weeks ago, I had an episode of hypocalcemia, confirmed by Trousseau .../115 and palpitations. Have been to a cardiologist, endocrinologist, and PCP. Should I go to a neurologist?... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Rachana Goswami MD

to focus through my work day. What could cause these results? Is it possible they are related? ...I have recently received test results showing low albumin and hypocalcemia after going ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)
Dr. RS Gulati MD

is normal, except for hypocalcemia is noted, what disorder could this be ... View answer

Answered by : Dr. RS Gulati ( General & Family Physician)

Mobile Questions and Answers

Dr. Tanvir Sahsi MD

Elevated knee reflexes may be associated with conditions like: Thyroid and parathyroid dysfunction stroke hypocalcemia preeclampsia ALS (Amyotrophic Lateral Sclerosis - Lou Gehrig's Disease) High doses of some...

Dr. Jonas Sundarakumar MD

You seem to be having what is called a hyperventillation syndrome. The anxiety causes hyperventillation which in turn causes hypocalcemia, which in turn leads to numbness. This is not a serious...

Dr.   Srikanth Reddy MD

Hello Generalized weakness, Body aches, Muscle pains are all symptoms of hypocalcemia. Regards Dr. Srikanth Reddy